# SDR NWAA093345648

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 41,214 hours, 15,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND EMERGENCY EXIT LIGHTS AT 23L AND 24R INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND POWER UNIT.  SYSTEM OPERATION WAS NORMAL AFTER BATTERY AND POWER UNIT REPLACEMENT.
